# SDR MASA2015051712082

- Difficulty date: May 17, 2015
- Submitted: May 17, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 27,566 hours, 22,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LT FWD EMERGENCY EXIT LIGHT HAS TWO BULBS INOPERATIVE.
